The Association has collaborated with Myasthenia Alliance Australia (MAA) to produce a list of medications that can worsen symptoms in patients suffering from Myasthenia Gravis (MG). This list is designed as an aid to assist in guiding therapeutic decisions for MG patients and their doctors.
See below for “Drugs to be used with caution” information.
Further information is available here on the Medications and Myasthenia Gravis PDF.
Important: The effect of these drugs on MG symptoms is variable from patient to patient. ALL the drugs listed CAN be used in patients with MG with appropriate caution and in the appropriate clinical setting. If a drug appears on this list, this does NOT signify that it can never be used in MG patients. If a drug does NOT appear, this does NOT signify that it is safe to use in all MG patients.
Download a pdf copy of this information here: MAA_Drugs that Worsen_A4_Trifold_Print_v4
The Drugs to be Used With Caution information has been formatted into a wallet card containing member’s personal details as requested. This item will replace the previous Medi-Alert Card. Request a wallet card online here or download a request form here.